My father is diabetic and has undergone bypass surgery 4 years back. He has developed sudden loss of appetite in the last couple of months, has gone quite week. He spends most part of the day lying down due to weakness, although his diabetes is under control. He is under medication for diabetes/post surgery like ecospi
Like the answers? Chat privately with the doctor of your choice
It could be related to his medications as many Medicines have a cumulative toxicity. You need to meet his cardiologist to check his medications and his heart condition. In the mean time you could step up his vitamins. Consultation with the cardiologist is essential. Liver function and Kidney function tests are also essential
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.